# SDR RAIA970420

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3442 · Weather Radar System
- Part: Antenna Pedestal
- Part number: 6222501001
- Condition: Failed
- Location: Nose Radome
- Part time: 3,313 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7075 - WEATHER RADAR WOULD NOT PAINT PAST 10 MILES ANY TILT.  MAINTENANCE REPLACED RADAR ANTENNA PEDESTAL DRIVE ASSY.  (X)
